Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On inequalities for the Fourier transform of functions from Lorentz spaces
Eurasian National University, Astana.
Eurasian National University, Astana.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2011 (English)In: Russian Academy of Sciences. Mathematical Notes, ISSN 1067-9073, Vol. 90, no 5-6, p. 767-770Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 90, no 5-6, p. 767-770
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7356DOI: 10.1134/S0001434611110150Local ID: 5bb55094-87fb-4cee-97b6-224c8564ec32OAI: oai:DiVA.org:ltu-7356DiVA: diva2:980245
Note
Validerad; 2012; 20120123 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 7 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf